# SDR UPS00434119

- Difficulty date: August 25, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING UPPER FLANGE CRACKED ON L/E RIB AT OLES 1453.  REPAIR CARRIED OUT IAW SRM 57-20-03.
